# SDR MALA080201

- Difficulty date: November 22, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 340 hours, 262 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON STATUS MESSAGE WITH LIGHTS IN THE CABIN CYCLING.  CYCLED U3 CIRCUIT BREAKER.
